ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 128 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
15687-28 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The device has been received for evaluation, however, investigation is not yet complete.
Event or Problem Description
An event occurred on an unspecified date involving a primary plum set with clave secondary port, clave y-site, secure lock, 128-inch tubing.It was reported that some sets intended for shipment had a white film in the drip chamber.The customer has been inspecting each set prior to use and identified that the film was present in many drip chambers.There was no patient involvement, and no harm was reported.Additional information received on 05/15/2026 indicated that the customer would be sending additional samples with dents, scratches, or other deformities.